# SDR DALA2024123012071

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 93,287 hours, 12,274 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3303 PRIOR TO DEPARTURE 2R DOOR SHOWS OPEN WITH DOOR CLOSED. CORRECTIVE ACTION: CLEANED 2R DOOR SENSORS AND CYCLED DOOR ARMED/DISARMED SEVERAL TIMES. DOOR INDICATION OPS NML PER A330 AMM 52-70. OK FOR SVC. (6646602)
